# SDR AALA201806219021

- Difficulty date: June 20, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A321-231
- Aircraft serial: 6761
- Aircraft time: 9,037 hours, 3,406 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Condition: Missing
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DOOR 4R-SLIDE ARMED LENS MISSING. ATTACHED DOOR 4R SLIDE ARMED LENS PER STANDARD  MAINTENANCE PRACTICES.
